# SDR HXSD0000434

- Difficulty date: February 11, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N403AE
- Make and model: Snias AS350B3
- Aircraft serial: 3281
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0292928540
- Part serial: 504B
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REMOVED HMU / SN 504B DUE TO UNIT LEAKING OUT OF LIMITS.  UNIT IS LEAKING BETWEEN HIGH VOLUME PUMP AND HMU BODY.  WILL INSTALL SAME UNIT WHEN COMPLETE.  RETURNING UNIT TO MFG. FOR REPAIR.
